# SDR P5CA9600368

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Core Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBOARD CORE COWL IS CRACKED AT AFT UPPER CORNER.  STOP DRILLED CRACK, FABRICATED DOUBLERS AND REPAIRED IAW SRM 54-10-03.
